# SDR AALA202003309002

- Difficulty date: March 28, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 52,941 hours, 32,014 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3611
- Condition: Odor
- Location: Apu Bay
- Part time: 38,957 hours, 16,026 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: VERY MUSTY SMELL IN  CABIN REPORTED BY CABIN CREW  IN FLIGHT AND ON GROUND.   REPLACED APU IAW JOB CARD 26L31049003. PERFORMED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM IAW JOB CARD 26L00021004.
